Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Overlooked Numeral System of Antiquity

Allen A. Shaw
National Mathematics Magazine
Vol. 13, No. 8 (May, 1939), pp. 368-372
DOI: 10.2307/3028489
Stable URL: http://www.jstor.org/stable/3028489
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Overlooked Numeral System of Antiquity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[368]
    [368]
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372